# SDR REXA2019082501354

- Difficulty date: August 25, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON AFT ANGLE BTW INNER SKIN AND SIDE STEPS PANEL. (L1). SUMMARY: AFT DRAG ANGLE BTW INNER SKIN AND SIDE STEPS PANEL WAS REPAIRED PER SRM 52-11-04-201-002-A01.
